... only for 5-7 days before i experience night sweats, cramping, body aches so severe at times i feel im dying. I'm currently on 185mg/day liquid oral dose once perday at aprx. 6:30am. in the last few months i have started to eat a grapefruit and a 200mg tagamet in attempt to potentiate the methadone by interupting my bodies natural medicine destroying enzymes. i have noticed a change in the methadone's strength but not it's length of action. I also take 800mg of gabapentin 3x per day for nerve pain. My clinic has made it clear they do not split dose. so i am wondering will i reach a dose that will hold me or will my body always adjust causing this withdrawal syndrome after 5-7 days? i would like to also point out that as early as 80mg/day i would be ok a full 24hrs for the first week at that dose. that is what concerns me. thank you for you help guys
7 Aug 2012
Hi I was wondering to the person who posed this question, DID you ever finally reach your stable dose? Because I am having the same problem as you and i am scared to death I will never reach my stable dose! I'm good for a few days, then I go back to having withdrawals. It is so bizarre! Last week I went up to 150 and thought I might be at that dose because I felt better for six days this time, but then low and behold I went back to feeling trashy again. Please tell me how you're doing now...
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been dosing for about 2 weeks now and I'm now @ 80mg per day. The nurses tell me that I am not far from "my peak" and that ...
3 answers • 20 Mar 2011
I guess what I'm asking is this..I'm on 75 mg of methadone and have been on the 75mg for about a week. I have been on methadone for 5 weeks ...
1 answer • 1 Jan 2012
I have found it challenging to find many long term buprpion users, but virtually all the ones I've spoken to seem to need to increase their dose ...
1 answer • 17 Apr 2013